# SDR SWAA2023081789639

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 52,228 hours, 31,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMX LIGHT BATT PACK M01670 FAILED CAPACITANCE CHECK<[01] REMOVED AND REPLACED EMX BATT PACK M01670 PER AMM 33-51-06
